| Model Number |
328521 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported, the needles will not draw the insulin.Stated, 20 syringes were affected but she can only provide the date of event for one syringe.Lot: 4022023.Catalog: unknown.Date of event: 2024-07-29, (1 syringe).19 syringes, (unknown date of event but same box).Samples: yes.Waiting on callback for product number.Cl.
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 2nd complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.